# SDR SWAA2021033158119

- Difficulty date: March 9, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE SUPPORT ZEE LOCATED BETWEEN BS727E TO BS747 AND LBL21 AFT CARGO COMPARTMENT.  REPAIRED SUPPORT ZEE LOCATED BTW BS 727 TO BS 847 AND LBL 21 AFT CARGO COMPARTMENT DUE TO FOUND OUT LIMITS MEASURE OF HOLES IS 0.250 INCH TOOL USED DIGITAL CALIPER P/N 500-197-20 S/N 10271954 DUE DATE 22 APR 21 PART NUMBER USED BAC1496-377-7075-T62 P.O 2020 213573 IAW B737-700 SRM 51-40-02; 51-10-02 ITEM 9 AND DWG 146A7500 REV - SHEET 37. AND SRM B737-700 53-00-53-2R-6.
